RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 164, Number 3  


Regularized adelic formulas for string and superstring amplitudes in one-class quadratic fields
V. S. Vladimirov
323
Zero level of a purely magnetic two-dimensional nonrelativistic Pauli operator for spin-$1/2$ particles
P. G. Grinevich, A. E. Mironov, S. P. Novikov
333
Bogoliubov equations and functional mechanics
I. V. Volovich
354
Generalized entropy of the Heisenberg spin chain
A. R. Its, V. E. Korepin
363
Harmonic spheres conjecture
A. G. Sergeev
368
Nonlocal dynamics of $p$-adic strings
B. G. Dragovich
380
Two-particle wave function as an integral operator and the random field approach to quantum correlations
A. Yu. Khrennikov
386
Multidimensional clustering and hypergraphs
S. V. Kozyrev
394
Multifield cosmology from string field theory: An exactly solvable approximation
F. Galli, A. S. Koshelev
401
Integrable equations for the model with $N$ sources and $n-1$ modes
B. I. Sadovnikov, N. G. Inozemtseva, V. I. Inozemtsev
410
A special set of eigenvectors for the hyperbolic Sutherland systems
B. I. Sadovnikov, N. G. Inozemtseva, V. I. Inozemtsev
419
Coordinate and momentum operators in $p$-adic quantum mechanics
E. I. Zelenov
426
Irreversibility and the role of an instrument in the functional formulation of classical mechanics
A. S. Trushechkin
435
Existence and uniqueness of classical solutions of the Cauchy problem on nonglobally hyperbolic manifolds
O. V. Groshev
441
Space of $C^1$-smooth skew products of maps of an interval
L. S. Efremova
447
Averaging of quantum dynamical semigroups
V. Zh. Sakbaev
455
Spectrum of the energy operator of two-magnon systems in the isotropic Heisenberg ferromagnet model with impurity
S. M. Tashpulatov
464
Group averaging for de Sitter free fields in terms of hyperspherical functions
V. V. Varlamov
473
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019